Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 4, 2015, 1:51 AM MDT for Teller County, Colorado. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 1:51 AM MDT (07:51 UTC)
- Expired
- May 4, 2015, 2:45 AM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 7.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1716 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
594 WWUS85 KPUB 040751 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 151 AM MDT MON MAY 4 2015 COZ081-084-085-040845- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 151 AM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 245 AM MDT... AT 148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN SHOWERS OVER MANITOU SPRINGS...OR NEAR COLORADO SPRINGS...MOVING NORTH AT 5 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON PORTIONS OF THE WALDO BURN SCAR THROUGH 300 PM WITH THE HEAVIEST FALLING ON THE SOUTHERN AND EASTERN SIDE OF THE BURN SCAR. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... CASCADE AND CHIPITA PARK. LAT...LON 3886 10488 3888 10501 3900 10500 3898 10482 TIME...MOT...LOC 0748Z 185DEG 5KT 3886 10490 $$ KT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 3, 11:23 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 3, 11:23 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1123 PM MDT SUN MAY 3 2015 .UPDATE... ISSUED AT 848 PM MDT SUN MAY 3 2015 BASED OFF TRENDS OF HRRR...RUC AND 00Z NAM...HAVE BUMPED UP POPS ALONG I-25 CORRIDOR.S MTNS REGION FOR LATER TONIGHT INTO EARLY TOMORROW MORNING. GUIDANCE SHOWING PRETTY GOOD UPSLOPE DEVELOPING LATER TONIGHT. THIS ALONG WITH THE 700 MB CIRC DEVELOPING OVER THE SE PLAINS TONIGHT AND THE GOOD LOWER LEVEL EASTERLY FLOW...SEE NO REASON TO GO AGAINST THE GUIDANCE. IF HRRR CONTINUES WITH THE PRECIP...WILL HAVE TO BUMP UP POPS IN A LATER FCST UPDATE. \/HODANISH && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 234 PM MDT SUN MAY 3 2015 SHOWERS AND STORMS THAT HAVE DEVELOPED THIS AFTERNOON HAVE GENERALLY BE FAIRLY SLOW MOVING AND SHORT LIVED. ISOLATED TO SCATTERED SHOWERS AND TSTMS OVR THE AREA WL CONTINUE INTO THE EVENING HOURS...AND DECREASING TOWARD MIDNIGHT. A COLD FRONT WL MOVE SOUTH INTO THE SOUTHEAST PLAINS THIS EVENING...WITH THE NAM SHOWING IT REACHING THE SRN CO BORDER EARLY MON MORNING. BEHIND THE FRONT...SFC DEW POINTS INCREASE INTO THE 40S...AND LOW STRATUS IS FORECAST TO DEVELOP OVR NORTHERN EL PASO COUNTY BY MIDNIGHT AND THEN SPREADING SOUTHWARD OVERNIGHT. THE HRRR...NSSL WRF AND NAM CONTINUE TO SHOW PCPN BEHIND THE FRONT OVR EL PASO AND TELLER COUNTIES DURING THE LATE NIGHT HOURS...WITH MUCH OF THE REST OF THE FORECAST AREA BEING DRY. THE HRRR SPREADS PCPN SOUTHWARD INTO PUEBLO AND FREMONT COUNTIES AS WELL. ON MONDAY AN UPR LOW BECOME CENTERED OVR THE CA AND AZ BORDER WITH SOUTHERLY FLOW ALOFT OVR THE FORECAST AREA AHEAD OF THIS SYSTEM...DRAWING MSTR NORTHWARD. WITH MOIST LOW TO MID LEVEL SOUTHEASTERLY WINDS...KEEPING AFTERNOON SFC DEW POINTS ACRS THE SERN PLAINS IN THE MID40S TO LOWER 50S. MOST OF THE LOW STRATUS IS EXPECTED TO DISSIPATE BEFORE AFTERNOON. THE NAM SHOWS SHOWERS/TSTMS DEVELOPING IN THE MID MORNING HOURS OVR THE MTNS...ESPECIALLY ALONG THE CONTDVD...WHERE A SHORTWAVE TROF IS EXPECTED TO MOVE NORTHWARD THRU THE AREA. PCPN WL INCREASE ACRS THE MTNS BY MIDDAY AND WL SPREAD TO THE ADJACENT LOWER ELEVATIONS...AND THEN THROUGH THE AFTERNOON WL BECOME WIDESPREAD ACRS MOST OF THE FORECAST AREA. THERE WL BE THE POTENTIAL FOR LOCALIZED HEAVY RAIN. ALSO...PORTIONS OF THE SERN PLAINS COULD SEE ONE OR TWO MARGINALLY SEVERE STORMS IN THE AFTERNOON. HIGH TEMPS ON MON WILL BE COOLER THAN TODAY AND SHOULD GENERALLY BE JUST A LITTLE BELOW NORMAL. HIGH TEMPS IN THE SAN LUIS VALLEY SHOULD BE CLOSE TO NORMAL. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 234 PM MDT SUN MAY 3 2015 ...STORMY WEATHER THROUGH TUESDAY... MONDAY NIGHT...WILL SEE SEVERAL ONGOING ROUNDS OF PRECIP AND STORMS OVER THE AREA. THE STRONGEST OF THESE WILL LIKELY BE OVER THE ERN PLAINS...GENERALLY E OF KLHX...AND ANOTHER AREA OVER THE PALMER DVD. GIVEN THE ABUNDANT LLVL MOISTURE AND INCREASED SHEAR DUE TO BACKED LLVL FLOW...CANNOT RULE OUT A STRONG TO SVR STORM OR TWO ESPECIALLY IN THESE FAVORED AREAS. COULD SEE A BRIEF LULL IN THE PRECIP MON EVE BEFORE PRECIP COVERAGE INCREASES LATER MON NIGHT...IN BANDS OF CONVECTION ROTATING UP FROM THE SOUTH. WILL MAINTAIN ISOLD OR SLIGHT CHANCE OF TS OVERNIGHT ALONG WITH MORE WIDESPREAD LIKELY POPS ACROSS THE MTS AND PLAINS. ON TUE...THE UPPER LOW WILL MOVE INTO THE FOUR CORNERS REGION...THEN TRACK TO THE NE DURING THE DAY. TEMPS WILL BE COOLER...IN THE 60S FOR THE PLAINS...DUE TO WIDESPREAD CLOUDS AND PRECIP. IT LOOKS LIKE MUCH OF THE BEST PRECIP COVERAGE WILL BE TUE MORNING...ALTHOUGH EVEN IF THERE ARE ANY BREAKS IN THE SHOWERS AND STORMS...THEY SHOULD PICK UP AGAIN BY TUE AFTERNOON. SNOW LEVELS MON-TUE WILL BE PRETTY HIGH...BUT GIVEN THE AMOUNT OF QPF...COULD SEE SOME LOCAL SIGNIFICANT ACCUMS IN THE MTS OF SIX INCHES OR MORE...ESPECIALLY ABOVE 12000 FEET. SO...RECREATIONISTS SHOULD BE AWARE OF WINTER CONDITIONS FOR THE HIGH PEAKS. GIVEN ALL THE PRECIP...THE BL SHOULD BE PRETTY STABILIZED BY TUE SO SURFACE BASED CONVECTION LOOKS UNLIKELY. BUT...A STRONG STORM OR TWO CANNOT BE RULED OUT OVER THE AREA AS THE UPPER LOW MOVES THROUGH NRN CO. BY WED...SHOULD SEE THINGS WINDING DOWN AS THE FIRST UPPER LOW MOVES OFF INTO THE DAKOTAS AND NE. WILL STILL SEE SOME WRAP AROUND PRECIP OVER THE DVD AND NRN PORTIONS OF THE CWA. TEMPS SHOULD REBOUND NICELY BACK INTO THE 70S OVER THE PLAINS. THE NEXT SYSTEM WILL DROP SWD FROM THE PACNW ON WED...THEN CUTOFF OVER CA THU-SAT...AND SLOWLY MOVE TO THE NE OVER THE WEEKEND. GLOBAL MODELS ARE STILL IN GOOD AGREEMENT THAT THIS SYSTEM WILL TRACK TO OUR NORTH NEXT WEEKEND...ALTHOUGH LATEST RUNS HINT THAT THE TRACK MAY BE A BIT FARTHER SOUTH. STILL LOOKS LIKE MOST OF SE CO WILL BE STUCK IN THE DRY SW FLOW TO THE SOUTH OF THE LOW...BUT GIVEN THE UNCERTAINTIES WILL MAINTAIN POPS OVER THE AREA...ESPECIALLY FOR THE MTS. TEMPS WILL BE CONSIDERABLY LOWER WITH THIS SYSTEM...AS H7 TEMPS ARE MINUS THREE OR LOWER...SO SOME MTN SNOWS SEEM LIKE A GOOD BET. ROSE && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1118 PM MDT SUN MAY 3 2015 IT WILL BE MUCH WETTER AT THE TAF SITES DURING THE NEXT 24H. A MOIST PACIFIC STORM COMING IN FROM S CALIF WILL AFFECT THE REGION THE NEXT COUPLE OF DAYS. FOR KCOS AND KPUB...SHOWERS WILL BE POSSIBLE TONIGHT INTO EARLY TOMORROW. WE WILL LIKELY SEE SOME MVFR CONDITIONS LATER TONIGHT. WE WILL SEE A BREAK LATER TOMORROW MORNING...THEN ANOTHER DISTURBANCE WILL BRING ADDITIONAL ROUNDS OF SHOWERS AND STORMS TO THE TWO TAF SITE. MVFR TO IFR CONDITIONS MAY OCCUR TOMORROW EVENING. THE RAIN COULD BE HEAVY AT TIMES TOMORROW AFTERNOON/EVENING. AT KALS..OCCASIONAL SHOWERS WITH ISOLD THUNDER WILL BE POSSIBLE DURING THE NEXT 24H. MVFR CONDITIONS WILL BE POSSIBLE AT TIMES IN THE HEAVIER SHOWERS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...ROSE AVIATION...HODANISH
Hazardous weather outlook, May 3, 10:40 PM MDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1040 PM MDT SUN MAY 3 2015 COZ058>089-093>099-050445- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1040 PM MDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...REST OF TONIGHT ISOLATED CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE ACROSS THE ENTIRE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH WEDNESDAY...PRECIPITATION CHANCES WILL INCREASE ACROSS THE REGION AS AN UPPER LEVEL WEATHER SYSTEM MOVES THROUGH THE AREA. STORMS ON THESE DAYS WILL HAVE THE POTENTIAL FOR HAIL AN INCH OR GREATER IN DIAMETER...WIND GUSTS TO AT LEAST 60 MPH...AND HEAVY RAINFALL. THE BEST CHANCE FOR SEVERE WEATHER WILL BE TUESDAY AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. LOCALIZED HEAVY RAIN COULD IMPACT AREA BURN SCARS...ESPECIALLY MONDAY AFTERNOON THROUGH TUESDAY. FOR THURSDAY AND FRIDAY...THUNDERSTORM CHANCES WILL DECREASE ACROSS THE PLAINS BUT WILL CONTINUE OVER THE MOUNTAINS AND PALMER DIVIDE. THE PRIMARY STORM THREATS BOTH DAYS WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED THROUGH THE REST OF TONIGHT. HODANISH
In the hours before
Special weather statement, May 4, 12:16 AM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1216 AM MDT MON MAY 4 2015 COZ081-084-085-040715- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1216 AM MDT MON MAY 4 2015 ...SPECIAL WEATHER STATEMENT... AT 1214 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED DEVELOPING SHOWERS OVER THE WALDO CANYON BURN SCAR...OR 9 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTH AT 10 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR THROUGH 115 AM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...GREEN MOUNTAIN FALLS... CASCADE...CRYSTOLA AND CHIPITA PARK. LAT...LON 3893 10482 3886 10493 3895 10503 3901 10497 TIME...MOT...LOC 0614Z 160DEG 7KT 3892 10496 KT
Special weather statement, May 4, 1:15 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 115 AM MDT MON MAY 4 2015 COZ081-084-085-040745- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 115 AM MDT MON MAY 4 2015 ...SPECIAL WEATHER STATEMENT... AT 114 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT RAIN SHOWERS DEVELOPING OVER THE EASTERN SIDE OF THE WALDO CANYON BURN SCAR WITH THE HEAVIEST SHOWER LOCATED 9 MILES NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 10 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO BURN SCAR THROUGH 215 AM. IT IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...GREEN MOUNTAIN FALLS... CASCADE AND CHIPITA PARK. LAT...LON 3886 10491 3891 10502 3901 10498 3896 10486 TIME...MOT...LOC 0714Z 203DEG 7KT 3896 10491 KT
Special weather statement, May 4, 1:51 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 151 AM MDT MON MAY 4 2015 COZ081-084-085-040845- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 151 AM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 245 AM MDT... AT 148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN SHOWERS OVER MANITOU SPRINGS...OR NEAR COLORADO SPRINGS...MOVING NORTH AT 5 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON PORTIONS OF THE WALDO BURN SCAR THROUGH 300 PM WITH THE HEAVIEST FALLING ON THE SOUTHERN AND EASTERN SIDE OF THE BURN SCAR. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... CASCADE AND CHIPITA PARK. LAT...LON 3886 10488 3888 10501 3900 10500 3898 10482 TIME...MOT...LOC 0748Z 185DEG 5KT 3886 10490 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:32 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 4, 12:16 AM MDT | Special Weather Statement | PUB | Teller | 59 min |
| May 4, 1:15 AM MDT | Special Weather Statement | PUB | Teller | 30 min |
| May 4, 12:29 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
| May 4, 1:43 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| May 4, 2:27 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| May 4, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 4, 2:57 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| May 4, 3:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| May 4, 3:41 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| May 4, 4:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| May 4, 4:17 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| May 4, 4:35 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| May 4, 4:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| May 4, 4:54 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| May 4, 5:22 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.